64954members
342199posts
cancel
Showing results for 
Search instead for 
Did you mean: 

having herceptin alone after chemo

3 REPLIES 3
Member

Re: having herceptin alone after chemo

Hi Angel, i have had no side affects from herceptin at all.Apart from having it with chemo I have had 2 on their own so far since finishing chemo with no problem's. Due my next one friday.Congratulations on finishing chemo, yay x

Highlighted
Member

Re: having herceptin alone after chemo

not on it sorry although I think that is the normal treatment pattern, but if you try in the "targeted therapies" section of the forum you may get more responses.
Highlighted
Member

Re: having herceptin alone after chemo

I found he reception to be fairly straight forward. Aside from some tiredness I was ok.
I was also taking tamoxifen and as the side effects I experienced (bone pain, dizzyness) are still present 6 months after finishing herceptin I have to assume they were caused by the hormone therapy and not herceptin.

Highlighted
Member

having herceptin alone after chemo

HI IVE JUST FNISHED MY CHEMO BUT STILL HAVE TO HAVE HERCEPTIN FOR ANOTHER YEAR .I WAS WONDERING IF ANYONE ELSE IS HAVING HERCEPTIN ALONE AND IF SO WHAT ARE THEY SIDE AFFECTS LIKE (IF ANY) ..